MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX STEALTH-MIDAS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS MIDAS REX STEALTH-MIDAS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number PM700N-R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Repair request initiated for device with the report of device overheating.It was reported that there was no patient impact.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation could not be performed because device got seized.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX STEALTH-MIDAS
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21397853
Report Number1625507-2025-00336
Device Sequence Number7586181
Product Code HBE
UDI-Device Identifier00763000172831
UDI-Public00763000172831
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160713
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM700N-R
Device Catalogue NumberPM700N-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown